# SDR 2011FA0000760

- Difficulty date: November 11, 2011
- Submitted: November 28, 2011
- Operation: General aviation
- Aircraft: N363WC
- Make and model: Cessna 550
- Aircraft serial: 5501098
- Aircraft time: 3,872 hours, 3,017 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Shaft
- Part number: 55651915
- Condition: Sheared
- Location: Flap Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP ACTIVATION SHAFT FOUND SHEARED WHILE PERFORMING PHASE 1 INSP TASK 07-51-00-710.  FLAP MOTOR OPERATIONAL CHECK.  NO OBVIOUS REASONS FOR SHAFT TO SHEAR FOUND.  NO OBVIOUS REASON FOR SHAFT TO SHEAR FOUND.  NO OTHER DEFECTS NOTED.
